Simultaneous Pellian equations with a single or no solution

Tom 134 / 2008

Alain Togbé, Bo He Acta Arithmetica 134 (2008), 369-380 MSC: 11D09, 11D25, 11B39. DOI: 10.4064/aa134-4-6

Autorzy

  • Alain TogbéMathematics Department
    Purdue University North Central
    1401 S, U.S. 421
    Westville, IN 46391, U.S.A.
    e-mail
  • Bo HeKey Laboratory of Numerical Simulation
    of Sichuan Province
    Neijiang Normal University
    Neijiang, Sichuan, 641112, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek